| Model Number |
HT70 PLUS |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported during use, the ht70 plus ventilator switched off suddenly and had a blank screen.The patient was at home when the ventilator suddenly stopped and the patient was shifted to the hospital by police ambulance.The patient was not harmed or injured as a result of the reported event.The screen was replaced and the unit was upgraded with latest software, however the screen froze.